# SDR GUUA10040802

- Difficulty date: October 4, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 23,606 hours, 28,317 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Part serial: 1411
- Condition: Sluggish
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9126 - NAS/FLL - PILOT REPORTED GEAR RETRACTION TOOK 14 SECONDS.  REMOVED AND REPLACED HYDRAULIC MOTOR.
